# SDR YENA2008076

- Difficulty date: August 10, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945126102
- Part serial: ELACVB010505
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 27,467 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 233, SLC-LGB, AFTER TAKEOFF ACFT SUFFERED A L&R AIL FAULT WITH ACFT ONLY ABLE TO FLY IN ALTERNATE LAW.  PER PFR MSGS ELAC AIL ORDER DISAGREE & ELAC 2 AIL ORDER DISAGREE WERE FOUND.  PER TSM 27-93-00-810-949 STEP 4A. ELAC (2CE1) NEEDS REPLACING.  PERFORMED TSM 34-13-00-810-967.  NO PRESENCE OF WATER WAS FOUND ON ANY OF THE ADIRS OR ADIRS AREA.  REMOVED AND REPLACED ELAC 1 (2CE1) IAW 27-93-34-04.  OPS TEST NORMAL THIS TIME.  NO FAULTS FOUND.  (S)
